# SDR A6WA201644143

- Difficulty date: July 24, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 31,271 hours, 30,024 cycles
- Engine: Ge CF343B1
- Engine time: 1,341 hours, 1,221 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 6087T05P02
- Part serial: SCKB0509
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, RECEIVED HIGH OIL TEMP OF 151, FLASHING YELLOW, CW QRH OIL TEMP AGAIN CLIMBED IN TO CAUTION RANGE, FOLLOWED QRH PROCEDURES, ACCOMPLISHED SINGLE ENGINE PROCEDURES, OIL TEMP AND PRESSURE CLIMBING PRIOR TO ENGINE SHUTDOWN, OIL PRESSURE NEVER EXCEEDED 70 PSI.  R & R LT ENGINE HEAT EXCHANGER IAW AMM 79-21-07, OPS CHECK GOOD, LEAK CHECK GOOD.
